# SDR CA160118017

- Difficulty date: January 13, 2016
- Submitted: April 22, 2016
- Operation: General aviation
- Make and model: Dhav DHC8102
- Aircraft time: 56,632 hours
- Engine: Pwa PW120A
- Propeller: Hamstd 14SF7
- System (JASC): 2711 · Aileron Tab Control System
- Part: Servo
- Part number: 7002260723
- Condition: Stuck
- Location: Aileron
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

(CAN) ROLL CONTROL SERVO STUCK IN, ON POSITION, IN-FLIGHT. THIS MADE ROLL CONTROL DIFFICULT. MAINTENANCE ACTIONS: AILERON SERVO DISABLED. CIRCUIT BREAKER PULLED.  STANDBY ELEVATOR TRIM SYS, CONFIRMED OPERATIVE.  BECAUSE THE SYSTEM WAS CONFIRMED OPERATIVE THE FOLLOWING ACTION IS CARRIED OUT.  THE AILERON SERVO WAS REPLACED, AND WILL BE SENT OUT FOR INSPECTION/TEST TO CONFIRM IF  IT WAS THE AILERON SERVO THAT FAILED.
